# SDR QXEA200701003

- Difficulty date: June 12, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Barrel Nut
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - WHEN DISASSEMBLING RIGHT WING TO FUSELAGE FORWARD OUTBOARD MOUNT VERTICAL TIE BOLT, TO CHANNEL NUT BARREL FOUND NUT CRACKED AND PLI WASHER INNER AND OUTER RINGS.  REPAIRED IAW RD8/4-51-102.
